标题:Nonplanar and noncollision periodic solutions for N-body problems
作者:Zhang, SQ[1,2]; Zhou, Q[1,2]
作者全称:Zhang, SQ[1,2]; Zhou, Q[1,2]
通讯作者地址:Zhang, SQ (reprint author), Yangzhou Univ, Dept Math, Yangzhou 225002, Peoples R China.
出版年:2004
卷:10
期:3
页码:679-685
关键词:N-body problems; nonplanar and noncollision periodic solutions;; variational methods
摘要:For certain Newtonian N-body problems in R-3, we proved the existence of new symmetrical noncollision periodic solutions.
收录类别:;SCIE
WOS被引:12
当年影响因子:1.099
5年影响因子:1.023
JCR分区:Q1
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 12 更新

影响因子

当年影响因子 : 1.099

其他

TOP